Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Grand Rapids, MI

March 27, 2007Barry County, Eaton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Mar 27, 2007, 5:53 PM EDT for Barry County, Eaton County, Michigan. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2007, 5:53 PM EDT (21:53 UTC)
Expired
Mar 27, 2007, 6:45 PM EDT
In force
52 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

Counties Barry County, MI, Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 50 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 272153
SVRGRR
MIC015-045-272245-
/O.NEW.KGRR.SV.W.0009.070327T2153Z-070327T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
553 PM EDT TUE MAR 27 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EATON COUNTY IN SOUTH CENTRAL MICHIGAN
  BARRY COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 645 PM EDT

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
  NASHVILLE...OR ABOUT 6 MILES NORTHEAST OF HASTINGS...AND MOVING
  SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COATS GROVE AND QUIMBY BY 600 PM EDT
  MORGAN BY 605 PM EDT
  VERMONTVILLE...NASHVILLE AND SHAYTOWN BY 615 PM EDT
  LITTLE VENICE AND KELLY BY 620 PM EDT
  KALAMO BY 625 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4278 8523 4259 8531 4243 8461 4269 8472

$$
COBB
2 follow-up statements
000 
WWUS53 KGRR 272220
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
619 PM EDT TUE MAR 27 2007

MIC015-045-272245-
/O.CON.KGRR.SV.W.0009.000000T0000Z-070327T2245Z/
EATON MI-BARRY MI-
619 PM EDT TUE MAR 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR BARRY AND EATON COUNTIES...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTTERVILLE TO SCHULTZ...AND MOVING SOUTHEAST AT 25
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VICKERY LANDING...MAPLE GROVE...CEDAR CREEK AND KALAMO BY 625 PM
  EDT
  LACEY AND EATON RAPIDS BY 630 PM EDT
  OLIVET STATION BY 635 PM EDT
  CHARLESWORTH AND BROOKFIELD BY 640 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

HAIL TO THREE-QUARTERS OF AN INCH IN DIAMETER...OR ROUGHLY THE SIZE
OF A PENNY...IS EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4274 8533 4248 8545 4243 8462 4271 8466

$$

LAURENS
000 
WWUS53 KGRR 272245
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
645 PM EDT TUE MAR 27 2007

MIC015-045-272255-
/O.EXP.KGRR.SV.W.0009.000000T0000Z-070327T2245Z/
EATON MI-BARRY MI-
645 PM EDT TUE MAR 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR BARRY AND EATON COUNTIES HAS
EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 4274 8533 4248 8545 4243 8462 4271 8466

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:30 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 27, 4:30 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
ISSUED BY NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
430 PM EDT TUE MAR 27 2007

.SHORT TERM...TONIGHT AND TOMORROW

MAIN FORECASTING CONCERN DEALS WITH CONVECTION CHANCES THIS EVENING
AND INTO TONIGHT.

A LARGE POSITIVELY TILTED UPPER LEVEL LOW CURRENTLY LOCATED OVER
EASTERN OKLAHOMA CONTINUES TO LIFT SLOWLY TO THE NORTHEAST.
LEAD/SHEARED ABSOLUTE VORTICITY WAVES ALSO CONTINUE TO SPIRAL OUT
AHEAD OF THE PARENT VORTEX. AN AFOREMENTIONED LOBE (DCVA) HAS
INTERACTED WITH PERSISTENT SURFACE TROUGH ACROSS SOUTHERN LOWER
MICHIGAN AND HAS BEEN MAIN SYNOPTIC FORCING FOR CONVECTION AND
THUNDERSTORMS THIS AFTERNOON. ADDITIONAL FORCING FOR THUNDERSTORMS
HAS BEEN THE RIGHT ENTRANCE REGION OF +60KT JET STREAK...ALLOWING
FOR ADEQUATE UPPER LEVEL DIVERGENCE.  THE ATMOSPHERE AHEAD/SOUTH OF
THIS SURFACE TROUGH HAD PLENTY OF MORNING SUNSHINE ALLOWING FOR
MODERATE INSTABILITY...CHARACTERIZED BY SBCAPES GREATER THAN 2000
J/KG...AND SURFACE BASED LIFTED INDICES OF LESS THAN -2C. THE WIND
PROFILES THIS AFTERNOON ARE RELATIVELY WEAK AND WILL LIMIT THE
OVERALL WIND THREAT WITH THESE STORMS. THE PRIMARY RISK WITH THESE
STORMS WILL CONTINUE TO BE LARGE HAIL OF UP TO 1 INCH AND TORRENTIAL
RAINFALL.  PRECIPITABLE WATER VALUES ARE APPROXIMATELY 1.2 INCHES
WHICH FOR LATE MARCH RUN MORE THAN 2 STANDARD DEVIATIONS ABOVE
NORMAL.

SURFACE TROUGH HAS BEEN A SLOW MOVER TO THIS POINT.  THINKING THIS
TREND WILL CONTINUE UNTIL UPPER LEVEL JET STREAK AND INCREASING
SURFACE PRESSURE NUDGES THE FRONT THROUGH.  COVERAGE OF
THUNDERSTORMS WILL BE NUMEROUS INTO THE OVERNIGHT SOUTH OF A DETROIT
TO GRAND RAPIDS LINE. EXPECTING INTENSITY TO WANE THIS EVENING AS WE
LOSE DAYTIME HEATING.

SURFACE HIGH PRESSURE IN EASTERN ONTARIO WILL GAIN A FOOTHOLD ON
LOWER MICHIGAN INTO THE DAY TOMORROW. PRECIPITATION CHANCE WILL BE
LIMITED TO SHOWER ACTIVITY AS AFOREMENTIONED FRONT WILL HAVE CLEARED
INTO NORTHERN OHIO/INDIANA AND WILL RESULT IN LIMITED INSTABILITY.
THE BEST CHANCE OF PRECIPITATION CONTINUES TO BE EXTREME
SOUTHWESTERN LOWER MICHIGAN AND BAROCLINIC ZONE BUBBLES UP IN
RESPONSE TO LIFTING UPPER LEVEL WAVE.

WITH COLD EASTERLY FLOW OFF OF LAKE HURON...AND RESIDUAL SURFACE
MOISTURE AREAS OF ADVECTION FOG WILL CONTINUE THIS EVENING AND
OVERNIGHT FOR AREAS ADJACENT TO LAKE HURON.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY

THE CENTRAL PLAINS SHORT WAVE WILL CONTINUE TO SHEAR APART AND
WEAKEN IN FAVOR OF THE LARGER SCALE FEATURES IN THE UPPER FLOW
WEDNESDAY NIGHT THROUGH THURSDAY. THE SHARPENING UPPER LEVEL RIDGE
OVER LOWER MICHIGAN WILL REINFORCE THE STRENGTH OF THE SURFACE HIGH
CENTERED OVER ONTARIO. THIS RIDGE THROUGH THE DEPTH OF THE
ATMOSPHERE WILL RESULT IN LESS CLOUD COVER, COOLER TEMPS, AND
STRONGER EASTERLY WINDS THROUGH FRIDAY.

THE LARGE UPPER LOW LIFTING THROUGH THE PLAINS ON FRIDAY WILL BE THE
MAIN CONCERN FOR OUR WEATHER THIS WEEKEND. TRENDS IN THE 12Z GFS AND
NAM SOLUTIONS ARE TO CONSOLIDATE THE ENERGY IN THE UPPER LOW WITH
SLOWER TIMING ON ITS MOVEMENT TOWARD THE GREAT LAKES. THIS IS IN THE
DIRECTION OF THE CANADIAN AND EURO SOLUTIONS FROM RECENT DAYS AND
ADDS CONFIDENCE TO THE FORECAST TIMING FOR THIS WEEKEND. ADJUSTMENTS
TO THIS FORECAST PACKAGE INCLUDED ABOUT A 12 HOUR DELAY IN TIMING OF
HIGHER RAIN CHANCES FRIDAY NIGHT AND SATURDAY ALONG WITH SLIGHTLY
COOLER TEMPERATURES.

&&

.AVIATION...

A SURFACE TROUGH OF LOW PRESSURE WILL CONTINUE THE SLOW PROGRESSION
SOUTHWARD THIS AFTERNOON. CURRENTLY THE TROUGH AXIS IS POSITIONED
THROUGH LAPEER...GENESEE...SHIAWASSEE...MACOMB COUNTIES IN EASTERN
LOWER MICHIGAN WHILE THE WESTWARD EXTENSION IS LOCATED OVER
OCEANA...NEWAYGO...AND MONTCALM COUNTIES. SURFACE TEMPERATURES ARE
AGAIN WELL ABOVE NORMAL SOUTH OF THIS TROUGH AND HAVE AIDED IN
DEVELOPING A MODERATELY UNSTABLE AIRMASS. THUNDERSTORM ACTIVITY HAS
BEEN LIMITED TO WESTERN LOWER MICHIGAN BUT RECENT DEVELOPMENT HAS
TAKEN PLACE IN MACOMB COUNTY. EXPECTING DEVELOPMENT TO FILL IN ALONG
THIS SURFACE FEATURE THIS AFTERNOON WITH ADDED SOLAR
INSOLATION/HEATING. CHANCES OF THUNDERSTORMS WILL INCREASE FROM
NORTH TO SOUTH AS THE SURFACE ENHANCED SURFACE CONVERGENCE ALONG THE
COOL FRONT SINKS SOUTH. THUNDERSTORM ACTIVITY WILL WANE THIS EVENING
AS UPPER LEVEL FORCING PULLS OFF TO THE EAST AND SURFACE HIGH
PRESSURE BUILDS IN FROM ONTARIO.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CB/BT
Hazardous weather outlook, Mar 27, 11:57 AM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
ISSUED BY NATIONAL WEATHER SERVICE DETROIT/PONTIAC
1157 AM EDT TUE MAR 27 2007

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
1157 AM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING
GENERALLY ALONG AND SOUTH OF A LINE FROM ALMA TO NEWAYGO TO
MUSKEGON. NUMEROUS THUNDERSTORMS ARE POSSIBLE GENERALLY ALONG AND
SOUTH OF INTERSTATE 96. SEVERE WEATHER IS NOT EXPECTED BUT THE
STRONGEST STORMS WILL BE CAPABLE OF WIND GUSTS TO 40 MPH...HALF INCH
HAIL...AND HEAVY DOWNPOURS OF RAIN AS THEY MOVE EAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. SOME OF
THESE STORMS COULD BRING STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT PLANNED THIS AFTERNOON OR TONIGHT.

BT

In the hours before

Special weather statement, Mar 27, 2:53 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EDT TUE MAR 27 2007

MIZ051-057-271945-
KENT-MONTCALM-
253 PM EDT TUE MAR 27 2007

...SPECIAL WEATHER STATEMENT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOWARD CITY...OR 17 MILES EAST OF NEWAYGO...
MOVING SOUTH AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOWARD CITY...CORAL...TRUFANT...SAND LAKE...CEDAR SPRINGS AND GOWEN.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DUKE
Special weather statement, Mar 27, 3:15 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EDT TUE MAR 27 2007

MIZ051-271945-
MONTCALM-
315 PM EDT TUE MAR 27 2007

...SPECIAL WEATHER STATEMENT...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF EDMORE...OR 6 MILES
NORTHWEST OF STANTON...MOVING SOUTHEAST AT 5 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ENTRICAN...STANTON AND
SHERIDAN.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DUKE
Special weather statement, Mar 27, 4:11 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT TUE MAR 27 2007

MIZ051-052-057>059-272045-
CLINTON-GRATIOT-IONIA-KENT-MONTCALM-
411 PM EDT TUE MAR 27 2007

...SPECIAL WEATHER STATEMENT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELSIE TO SPARTA...
MOVING SOUTH AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ELSIE...SPARTA...ROCKFORD...
BELDING...ST. JOHNS AND IONIA.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

COBB
Special weather statement, Mar 27, 4:56 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
456 PM EDT TUE MAR 27 2007

MIZ051-057>059-272130-
CLINTON-IONIA-KENT-MONTCALM-
456 PM EDT TUE MAR 27 2007

...SPECIAL WEATHER STATEMENT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
ELSIE TO SPARTA...MOVING SOUTHEAST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BELDING...ST.
JOHNS...COMSTOCK PARK AND IONIA.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

COBB
Local storm report, Mar 27, 5:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
514 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             4 NW LAKE               43.89N 85.06W
03/27/2007  E0.75 INCH       CLARE              MI   LAW ENFORCEMENT

&&
Special weather statement, Mar 27, 5:40 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
540 PM EDT TUE MAR 27 2007

MIZ057>059-065>067-074-272245-
BARRY-CLINTON-EATON-INGHAM-IONIA-JACKSON-KENT-
540 PM EDT TUE MAR 27 2007

...SPECIAL WEATHER STATEMENT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS STRETCHING EAST ALONG THE I-96
CORIDOR FROM NEAR GRAND RAPIDS TO LANSING...MOVING SOUTHEAST AT 15
MPH.

PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...DEWITT...CHARLOTTE...EDGEMONT
PARK...POTTERVILLE...LANSING AND EAST LANSING.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

COBB

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:32 PM EDTSevere Thunderstorm WarningGRRMontcalm43 min
Mar 27, 4:33 PM EDTSevere Thunderstorm WarningGRRIonia42 min
Mar 27, 4:45 PM EDTSevere Thunderstorm WarningGRRClare, Isabella45 min
Mar 27, 6:35 PM EDTSevere Thunderstorm WarningGRRIngham40 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.